# SDR SIMA3414

- Difficulty date: December 6, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 9755 - AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP, THE GEAR INTRANSIT LIGHT STAYED ON.  CREW SELECTED GEAR DOWN AND RETURNED TO ALB.  MAINTENANCE RESECURED LOOSE NLG UPLOCKS SWITCH.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
